Two-Dimensional Wavelet with Matrix Dilation $M=2I$ and its Application in Solving Integral Equations
Kragujevac Journal of Mathematics, Tome 46 (2022) no. 4, p. 649
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
In this study, using a one-dimensionl MRA we constructed a two-dimensional wavelet as well as four masks which are not related to the MRA. Finally, we provide some examples to prove the applicability of our construction in case of finding numerical solution of two-dimensional first kind Fredholm integral equations.
Classification :
41A99 65L20, 65T60
Keywords: Wavelet with matrix dilation, multiresolution analysis, integral equation
Keywords: Wavelet with matrix dilation, multiresolution analysis, integral equation
@article{KJM_2022_46_4_a9,
author = {Mahdieh Tahami and Ataollah Askari Hemmat},
title = {Two-Dimensional {Wavelet} with {Matrix} {Dilation} $M=2I$ and its {Application} in {Solving} {Integral} {Equations}},
journal = {Kragujevac Journal of Mathematics},
pages = {649 },
year = {2022},
volume = {46},
number = {4},
language = {en},
url = {http://geodesic.mathdoc.fr/item/KJM_2022_46_4_a9/}
}
TY - JOUR AU - Mahdieh Tahami AU - Ataollah Askari Hemmat TI - Two-Dimensional Wavelet with Matrix Dilation $M=2I$ and its Application in Solving Integral Equations JO - Kragujevac Journal of Mathematics PY - 2022 SP - 649 VL - 46 IS - 4 UR - http://geodesic.mathdoc.fr/item/KJM_2022_46_4_a9/ LA - en ID - KJM_2022_46_4_a9 ER -
%0 Journal Article %A Mahdieh Tahami %A Ataollah Askari Hemmat %T Two-Dimensional Wavelet with Matrix Dilation $M=2I$ and its Application in Solving Integral Equations %J Kragujevac Journal of Mathematics %D 2022 %P 649 %V 46 %N 4 %U http://geodesic.mathdoc.fr/item/KJM_2022_46_4_a9/ %G en %F KJM_2022_46_4_a9
Mahdieh Tahami; Ataollah Askari Hemmat. Two-Dimensional Wavelet with Matrix Dilation $M=2I$ and its Application in Solving Integral Equations. Kragujevac Journal of Mathematics, Tome 46 (2022) no. 4, p. 649 . http://geodesic.mathdoc.fr/item/KJM_2022_46_4_a9/